Items where Year is 2012
Number of items: 4.
George , Voutsadakis (2012) Categorical Abstract Algebraic Logic: Closure Operators on Classes of PoFunctors. Armenian Journal of Mathematics, 4 (1). pp. 1-24. ISSN 1829-1163
Dalalyan, Samvel (2012) Categorical Galois theory With the applications to algebraic curves. Generalized Jordan normal form. Other thesis, Yerevan State Univercity.
Iampan, A. (2012) Fuzzification of Ideals and Filters in $\Gamma$-Semigroups. Armenian Journal of Mathematics, 4 (1). pp. 44-48. ISSN 1829-1163
Nurbekyan, Levon (2012) On Analytic Continuation of the Power Series Outside of the Convergence Disc. Armenian Journal of Mathematics, 4 (1). pp. 25-43. ISSN 1829-1163